# SDR GTIA2015100801382

- Difficulty date: October 8, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 29,097 hours, 18,070 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S O2 MASK FAILS FLOW TEST.  DURING TEST, O2 FLOW KEEPS FLOWING WHEN IT SHOULD STOP. R & R F/O'S O2-MASK STOWAGE BOX AND FULL FACE MASK IAW AMM 35-12-41 AND PERFORMED OPS TEST, OP'S TEST NORMAL, NO LEAKS NOTED, ACCOMPLISHED OPS TEST OF THE O2 MASK MICROPHONE IAW AMM 23-51-00, OPS TEST NORMAL
